# SDR SWIA201438570

- Difficulty date: June 16, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 20,806 hours, 19,662 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103211
- Condition: Corroded
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 9 BS 394-409 CORRODED BEYOND LIMITS.  C-CHECK, REMOVED SEAT TRACK IAW AMM AND SRM.
